# SDR SWAA2021080429519

- Difficulty date: November 8, 2020
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 74,097 hours, 43,702 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Nut Plate
- Condition: Broken
- Location: Radome
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN NUTPLATE ON RADOME AT 6 OCLOCK POSITION / REMOVEED AND REPLACED NUTPLATE AT 6 OCLOCK POSITION IAW AMM 53-52-00
